# SDR VJ3R20130327001

- Difficulty date: March 10, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 22,475 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Cockpit
- Part time: 1,328 hours
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT SWITCH FAILED.
